# SDR SWIA201436328

- Difficulty date: February 8, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120
- Aircraft serial: 120328
- Aircraft time: 34,762 hours, 46,320 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  FLT 1371 REPLACED THE ELECTRONIC CONTROLLER FOR TROUBLESHOOTING PURPOSES, PN: 22201T011400, SN ON: 359 &  SN OFF: 438.
